کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6415648 | 1335747 | 2012 | 15 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The distribution functions of Ï(n)/n and n/Ï(n), II
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let Ï(n) be the sum of the positive divisors of n, and let A(t) be the natural density of the set of positive integers n satisfying Ï(n)/n⩾t. We give an improved asymptotic result for logA(t) as t grows unbounded. The same result holds if Ï(n)/n is replaced by n/Ï(n), where Ï(n) is Eulerʼs totient function.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2907-2921
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2907-2921
نویسندگان
Andreas Weingartner,